# SDR CNMA200100020

- Difficulty date: May 12, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE-C LEFT HAND AFT ESCAPE PATH LIGHTING INOP.  REPAIRED BROKEN WIRE ON POWER LEAD TO LIGHT STRIP.  SYSTEM TEST NORMAL IAW MM 33-50.
